Alert archive / Wyoming / High Wind Warnings in 2015

High Wind Warning 11, NWS Cheyenne, WY

February 18, 20154 counties in Wyoming

NWS Cheyenne, WY issued this high wind warning at Feb 18, 2015, 2:46 PM MST for 4 counties in Wyoming. It took effect at Feb 19, 2015, 12:00 AM MST. It was in force for 9 hr. 5 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 18, 2015, 2:46 PM MST (21:46 UTC)
In effect from
Feb 19, 2015, 12:00 AM MST
Expired
Feb 19, 2015, 8:38 AM MST
In force
9 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 19, 3:01 AM MSTHIGH SUST WINDS 6015 Nne Centennial, WYSTROUSS HILL WYDOT SITE.
Feb 19, 3:01 AM MSTNON-TSTM WND GST 6015 Nne Centennial, WYSTROUSS HILL WYDOT SITE.
Feb 19, 3:05 AM MSTHIGH SUST WINDS 597 Ese Arlington, WYCOOPER COVE WYDOT SITE.
Feb 19, 3:05 AM MSTNON-TSTM WND GST 597 Ese Arlington, WYCOOPER COVE WYDOT SITE.
Feb 19, 3:20 AM MSTNON-TSTM WND GST 5214 Ne Centennial, WYQUEALY DOME WYDOT SITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 9.8 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2015-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2015-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1906 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

678 
WWUS75 KCYS 182146
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
246 PM MST WED FEB 18 2015

...STRONG WINDS LIKELY IN THE WIND PRONE AREAS OF SOUTHEAST
WYOMING TONIGHT...

.A PERIOD OF STRONG WINDS IS EXPECTED IN THE WIND PRONE AREAS
TONIGHT AS A WEATHER DISTURBANCE MOVES OVER WYOMING. WEST TO
NORTHWEST WINDS WILL REMAIN BREEZY THROUGH THIS EVENING...AND WILL
BECOME STRONG AFTER MIDNIGHT WITH GUSTS AROUND 60 MPH LIKELY AT
TIMES THROUGH THE EARLY MORNING HOURS. THE STRONGEST WINDS WILL
OCCUR ALONG INTERSTATE 80 BETWEEN LARAMIE AND CHEYENNE AND IN THE
ARLINGTON AREA. STRONG WINDS ARE ALSO POSSIBLE ALONG INTERSTATE 25
BETWEEN CHUGWATER AND WHEATLAND.

WYZ106-110-116-117-191000-
/O.NEW.KCYS.HW.W.0011.150219T0700Z-150219T1900Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
246 PM MST WED FEB 18 2015

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MST
THURSDAY. 

* TIMING...WINDS WILL BECOME STRONG AFTER MIDNIGHT AND WILL
  PERSIST THROUGH THURSDAY MORNING.

* WINDS...WEST TO NORTHWEST 35 TO 45 MPH WITH GUSTS AROUND 60 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. STRONG CROSS WINDS WILL
  PRODUCE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND
  OTHER HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

RJM
3 follow-up statements
014 
WWUS75 KCYS 190554
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1054 PM MST WED FEB 18 2015

...STRONG WINDS FOR THE WIND PRONE AREAS OF SOUTHEAST WYOMING
TONIGHT...

.A PERIOD OF STRONG WINDS WILL OCCUR IN THE WIND PRONE AREAS
LATE TONIGHT. WESTERLY WINDS WILL BECOME STRONG AFTER MIDNIGHT
WITH GUSTS AROUND 60 MPH AT TIMES. THE STRONGEST WINDS WILL OCCUR
ALONG INTERSTATE 80 BETWEEN LARAMIE AND CHEYENNE AND IN THE
ARLINGTON AREA. STRONG WINDS ARE ALSO POSSIBLE ALONG INTERSTATE 25
BETWEEN CHUGWATER AND WHEATLAND. WINDS WILL DECREASE BY LATE
THURSDAY MORNING.

WYZ106-110-116-117-191400-
/O.CON.KCYS.HW.W.0011.150219T0700Z-150219T1900Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
1054 PM MST WED FEB 18 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST THURSDAY...

* TIMING...WINDS WILL BECOME STRONG LATE TONIGHT AND WILL PERSIST
  THROUGH MID THURSDAY MORNING BEFORE DECREASING.

* WINDS...WEST TO NORTHWEST 35 TO 45 MPH WITH GUSTS AROUND 60 
  MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. STRONG CROSS WINDS WILL 
  PRODUCE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND 
  OTHER HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$
463 
WWUS75 KCYS 191239
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
539 AM MST THU FEB 19 2015

...STRONG WINDS FOR THE WIND PRONE AREAS OF SOUTHEAST WYOMING
TONIGHT...

.A PERIOD OF STRONG WINDS WILL OCCUR IN THE WIND PRONE AREAS
THROUGH THE MORNING HOURS. THE STRONGEST WINDS WILL OCCUR ALONG
INTERSTATE 80 BETWEEN LARAMIE AND CHEYENNE AND IN THE ARLINGTON
AREA. STRONG WINDS ARE ALSO POSSIBLE ALONG INTERSTATE 25 BETWEEN
CHUGWATER AND WHEATLAND. WINDS WILL DECREASE BY LATE THIS MORNING.

WYZ106-110-116-117-191900-
/O.CON.KCYS.HW.W.0011.000000T0000Z-150219T1900Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
539 AM MST THU FEB 19 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY...

* TIMING...WINDS WILL BECOME STRONG LATE TONIGHT AND WILL 
  PERSIST THROUGH MID THURSDAY MORNING BEFORE DECREASING. 

* WINDS...WEST TO NORTHWEST 35 TO 45 MPH WITH GUSTS AROUND 60 
  MPH. 

* IMPACTS...MAINLY TO TRANSPORTATION. STRONG CROSS WINDS WILL 
  PRODUCE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND 
  OTHER HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$
583 
WWUS75 KCYS 191538
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
838 AM MST THU FEB 19 2015

...HIGH WIND WARNING CANCELLED FOR WIND PRONE AREAS...

WYZ106-110-116-117-191645-
/O.CAN.KCYS.HW.W.0011.000000T0000Z-150219T1900Z/
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-
INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN...
VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...
WHITAKER
838 AM MST THU FEB 19 2015

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH
WIND WARNING.

WESTERLY SURFACE WINDS HAVE DIMINISHED WITH GUSTS OF 35 TO 45 MPH
EXPECTED THIS MORNING. HIGH WINDS ARE NO LONGER EXPECTED.

$$

JAMSKI

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 18, 10:32 AM MST, 4 hours 14 minutes earlier.

Area forecast discussion, Feb 18, 10:32 AM MST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1032 AM MST WED FEB 18 2015

.SHORT TERM...(TODAY THROUGH FRIDAY NIGHT)
ISSUED AT 215 AM MST WED FEB 18 2015

FORECAST CHALLENGES DEAL WITH WINDS THROUGH THURSDAY...THEN
ACCUMULATING SNOW FRIDAY INTO THE WEEKEND.

CURRENTLY...ARCTIC BOUNDARY LAYS ALONG THE LARAMIE RANGE THIS
MORNING. TEMPERATURES OUT IN THE PANHANDLE QUITE COLD...WITH 15 AT
ALLIANCE AND CHADRON...WHILE WEST OF THE FRONT...LARAMIE AT 25 AND
RAWLINS AT 23. HAVE A BAND OF SNOW SHOWERS JUST SOUTH OF SIDNEY
THIS MORNING...EVERYWHERE ELSE PRETTY MUCH ECHO FREE.

CONCERNS IN THE NEAR TERM WILL BE WINDS AS GFS 700MB WINDS DO
INCREASE THROUGH THE DAY. BY 00Z WE HAVE 700MB WINDS AT 40KTS
ACROSS SOUTHEAST WYOMING...INCREASING TO 60KTS BY THURSDAY
MORNING. LATEST CRAIG TO CASPER 850/700MB GRADIENTS INCREASE TO
50/47MTRS RESPECTIVELY BY 12Z THURSDAY. COULD BE LOOKING AT A HIGH
WINDS EVENT FOR ARLINGTON AND THE SOUTH LARAMIE RANGE. CONFIDENCE
NOT THAT HIGH THOUGH FOR A WATCH. WILL LET THE DAY SHIFT TAKE
ANOTHER LOOK AT IT. DID MAINTAIN STRONG WINDS IN THE FORECAST
THOUGH FOR THE ARLINGTON AREA TONIGHT THROUGH THURSDAY MORNING.

GUIDANCE STILL ON TRACK FOR INCREASING CLOUDS AND PRECIP FOR
FRIDAY AS A COLD FRONT SAGS INTO THE AREA FROM THE NORTH. GFS
REALLY POUNDING THE I-80 CORRIDOR FROM SIDNEY TO ARLINGTON FRIDAY
NIGHT WHILE THE LATEST ECMWF RUN PUSHES THE FRONT SOUTH INTO
COLORADO. THUS THE HEAVIER SNOW SHOULD BE SOUTH OF US FRIDAY
NIGHT. WENT MORE WITH THE ECMWF SOLUTION AS IT DID PRETTY GOOD ON
THE LAST SNOW EVENT. BUT WILL CONTINUE TO MONITOR...SHOULD THE
GFS SOLUTION COME TRUE...WE WILL NEED SOME WINTER HEADLINES FRIDAY
NIGHT INTO SATURDAY.

.LONG TERM...(SATURDAY THROUGH TUESDAY)
ISSUED AT 215 AM MST WED FEB 18 2015

A COLD WEEKEND LOOKING LIKELY ACROSS THE AREA AS A DEEP NORTHERLY
FETCH EXPECTED IN THE UPPER WIND FLOW ON THE BACK SIDE OF A LARGE
ELONGATED UPPER TROF EXTENDING FROM THE HUDSON BAY AREA
SOUTHWESTWARD TO THE WESTERN PART OF THE CONUS. LIGHT SNOWS SHOULD
PERSIST OVER MUCH OF THE CWA SAT AND SAT NIGHT IN UPSLOPE FLOW
AHEAD OF A LARGE COLD SFC HIGH THAT WILL BE SETTLING SOUTHWARD OUT
OF CENTRAL CANADA SATURDAY AND SUNDAY. SNOWS SHOULD TAPER OFF
SUNDAY AS BETTER UPSLOPE FLOW AND UPPER SUPPORT SHIFT SOUTH OF THE
CWA. SOME DECENT SNOWFALLS POSSIBLE AS THE SYSTEM WILL NOT BE
MOVING VERY FAST SO WILL HAVE TO WATCH. QUIETER PATTERN EXPECTED
SUNDAY NIGHT THROUGH THE EARLY PART OF NEXT WEEK BUT TEMPS STILL
CHILLY AS THE DEEP NORTHERLY UPPER FLOW PERSISTS BUT THE COLDER
AIR LOOKS LIKE IT SHOULD BEGIN SHIFTING FARTHER EASTWARD WITH
TIME. OTHERWISE A FEW SNOW SHOWERS POSSIBLE MONDAY NIGHT INTO
TUESDAY OVER NORTHERN PARTS OF THE CWA AS A WEAK IMPULSE MAY MOVE
ACROSS THAT AREA THEN.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1024 AM MST WED FEB 18 2015

CLOUD BAND /BKN-OVC 5000-8000FT AGL/ WILL PERSIST FOR THE HIGH
PLAINS /EAST OF I-25/ THRU THE AFTERNOON. SMALL CHANCE FOR LIGHT
SNOW/FLURRIES BETWEEN 18Z AND 21Z AT CDR AND AIA BUT NOT SIG FOR
TAF. LOWER VFR CLOUD CIGS WILL GRADUALLY LIFT TONIGHT WITH MAINLY
HIGH CLOUD CIGS THRU THU MORNING. SOUTHEAST WY AERODROMES WILL BE
BREEZY THRU THE FCST PERIOD WITH WESTERLY WINDS GUSTING TO 30 KT.
HIGHER GUSTS WILL BE POSSIBLE IN AND NEAR THE MOUNTAINS AND GAP
AREAS.

&&

.FIRE WEATHER...
ISSUED AT 215 AM MST WED FEB 18 2015

WINDY CONDITIONS TO CONTINUE THROUGH THURSDAY...COLD TEMPERATURES
AND SOME LIGHT SNOW ACCUMULATIONS FROM THE LAST STORM WILL
MITIGATE ANY FIRE WEATHER CONCERNS THOUGH. NEXT CHANCE FOR
ACCUMULATING SNOW LOOKS TO OCCUR FRIDAY AS ANOTHER COLD FRONT
MOVES INTO THE AREA FROM THE NORTH. SIGNIFICANT SNOW ACCUMULATIONS
POSSIBLE FOR THE I-80 CORRIDOR FROM SIDNEY TO RAWLINS THROUGH
SUNDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...GCC
LONG TERM...RE
AVIATION...MJ
FIRE WEATHER...GCC
Hazardous weather outlook, Feb 18, 2:59 AM MST, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
259 AM MST WED FEB 18 2015

NEZ002-003-019>021-054-055-095-096-WYZ101>105-107>109-111>115-
117>119-191130-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-EAST PLATTE COUNTY-
GOSHEN COUNTY-CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
259 AM MST WED FEB 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND
SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOW IS EXPECTED TO RETURN TO THE AREA BY LATE FRIDAY AND PERSIST
THROUGH SATURDAY NIGHT BEFORE ENDING SUNDAY. ACCUMULATING SNOWS
LOOK LIKELY OVER MANY AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

WYZ106-110-116-191130-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE-
259 AM MST WED FEB 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

LOCALLY GUSTY WINDS ARE EXPECTED OVER THE AREA THIS AFTERNOON AND
TONIGHT. A FEW GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE MAINLY
AROUND THE ARLINGTON AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SNOW IS EXPECTED TO RETURN TO THE AREA BY LATE FRIDAY AND PERSIST
THROUGH SATURDAY NIGHT BEFORE ENDING SUNDAY. ACCUMULATING SNOWS
LOOK LIKELY OVER MANY AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Feb 18, 1:48 PM MST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
148 PM MST WED FEB 18 2015

NEZ019>021-054-055-WYZ106>119-191215-
SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG...
BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...BORDEAUX...GLENDO...
WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON...RAWLINS...
SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN...BAGGS...DIXON...
SARATOGA...ENCAMPMENT...RIVERSIDE...CENTENNIAL...ALBANY...
WOODS LANDING...LARAMIE...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE...BURNS...
CARPENTER...ALBIN...PINE BLUFFS
148 PM MST WED FEB 18 2015

...ACCUMULATING SNOW AND COLDER TEMPERATURES RETURNING TO SOUTHEAST
WYOMING AND NEBRASKA PANHANDLE LATE FRIDAY THROUGH THE WEEKEND...

ACCUMULATING SNOW WILL RETURN TO THE AREA LATE FRIDAY AS A COLD
FRONT MOVES THROUGH SOUTHEAST WYOMING AND WESTERN NEBRASKA. THE
LATEST MODEL DATA INDICATES THAT THE COLD FRONT WILL STALL OVER
CENTRAL COLORADO SATURDAY. IN THIS CASE...THE HEAVIEST SNOWFALL
WOULD FALL OVER NORTHERN AND CENTRAL COLORADO. AREAS ALONG AND
SOUTH OF INTERSTATE 80 COULD RECEIVE SEVERAL INCHES OF SNOW...WITH
UP TO A FOOT FOR THE SNOWY AND SIERRA MADRE RANGES. THE SNOW WILL
IMPACT TRAVEL FRIDAY NIGHT AND SATURDAY. GUSTY NORTHEAST WINDS OF
25 TO 35 MPH WILL BE POSSIBLE SATURDAY WITH AREAS OF BLOWING AND
DRIFTING SNOW CREATING HAZARDOUS TRAVEL CONDITIONS.

STAY TUNED FOR LATER UPDATES ON THIS DEVELOPING WINTER WEATHER EVENT.
PERSONS WITH TRAVEL PLANS ACROSS SOUTHEAST WYOMING AND THE SOUTHERN
NEBRASKA PANHANDLE FRIDAY NIGHT AND SATURDAY MAY WANT TO DELAY
TRAVEL.

Nearby

High Wind Warnings in Wyoming, 2015Every high wind warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.